Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


please help
Nov 29, 2009

I was diagnosed wit hiv fours years ago my vita was less than 400 for three and half years and then I stop going to the dr last week my new dr took blood test and said i was low on b-12 and iron and thats when i ask him to take hiv test on me my vite is 60654 and I need to get meds but will they work now

Response from Dr. Frascino

Hello,

I assume "vita" refers to HIV plasma viral load. It is unfortunate that you did not continue with routine monitoring and follow-up of your HIV disease. Allowing the virus to replicate unchecked can (and will) cause progressive immune deficiency as your CD4 cells are destroyed. You need to be under the care of an HIV specialist physician. Antiretroviral medicaments can be helpful at any viral load level. What is even more important is the amount of immune reconstitution (increase in CD4 cells) that occurs following the institution of effective combination antiretroviral therapy. You can read much more about all these issues (HIV monitoring tests, treatment, etc.) in the archives of this forum and from ongoing discussions with your HIV specialist physician.

Good luck.

Dr. Bob


Previous
I think I have done the unforgivable
Next
POZ Testosterone Levels?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement